Kulwinder Kaur

Tauberian conditions for L1-convergence of modified complex trigonometric sums

(Lobachevskii Journal of Mathematics, Vol.13, pp.39-43)

An $L^{1}$--convergence property of the complex form $g_{n}(c,t)=S_{n}(c,t)- \left[ c_{n}E_{n}(t)+c_{-n}E_{-n}(t) \right] $ of the modified sums introduced by Garrett and Stanojevi\'{c} [3] is established and a necessary and sufficient\ condition for $L^{1}$-convergence of Fourier series is obtained.



DVI format (12 Kb), ZIP-ed DVI format (104 Kb),

ZIP-ed PostScript format (109 Kb), ZIP-ed PDF format (155 Kb )

MathML Format